Yes, I am experiencing this. Here is an update on my wellbutrin journey:
Well, sad to say I have experienced a change in the effect of my wellbutrin since I had my last prescription refilled. I have recently been experiencing carb craving and it all settles around my waist. I noticed that when I went to 300mg, I started having more side effects. I went back to 150mg. Even though it's still the same generic I've been taking all along, I am having side effects since my last refill that I had not been experiencing before. I am just about done with these meds, because it seems like, sooner or later, the adverse side effects outweigh the benefits. Bummer...
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Nov 2014 • 2 answers
Updated 2 Jun 2014 • 2 answers
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
Updated 26 Feb 2014 • 2 answers
Updated 23 May 2018 • 1 answer
Posted 13 Jun 2018 • 0 answers